Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Operations on binary relations and their applications


Author: T. Tamura
Journal: Bull. Amer. Math. Soc. 70 (1964), 113-120
DOI: https://doi.org/10.1090/S0002-9904-1964-11042-9
MathSciNet review: 0159892
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • 2. Richard Hubert Bruck, A survey of binary systems, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge, Heft 20. Reihe: Gruppentheorie, Springer Verlag, Berlin-Göttingen-Heidelberg, 1958. MR 0093552
  • 3. A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vol. I, Mathematical Surveys, No. 7, American Mathematical Society, Providence, R.I., 1961. MR 0132791
  • 4. Naoki Kimura, On some existence theorems on multiplicative systems. I. Greatest quotient, Proc. Japan Acad. 34 (1958), 305–309. MR 0102567
    Naoki Kimura, On some existence theorems on multiplicative systems. II. Maximal subsystems, Proc. Japan Acad. 34 (1958), 310–314. MR 0102568
  • 5. Oystein Ore, Some studies on closure relations, Duke Math. J. 10 (1943), 761–785. MR 0009595
  • 6. Kenjiro Shoda, Allgemeine Algebra, Osaka Math. J. 1 (1949), 182–225 (German). MR 0032572
  • 7. Takayuki Tamura and Naoki Kimura, On decompositions of a commutative semigroup, Kōdai Math. Sem. Rep. 6 (1954), 109–112. {Volume numbers not printed on issues until Vol. 7 (1955).}. MR 0067106
  • 8. Takayuki Tamura and Naoki Kimura, Existence of greatest decomposition of a semigroup, Kōdai Math. Sem. Rep. 7 (1955), 83–84. MR 0080102
  • 9. Takayuki Tamura, The theory of construction of finite semigroups. I, Osaka Math. J. 8 (1956), 243–261. MR 0083497
  • 10. T. Tamura, Theory of operations on binary relations (to appear).
  • 11. Miyuki Yamada, On the greatest semilattice decomposition of a semigroup, Kōdai Math. Sem. Rep. 7 (1955), 59–62. MR 0074428


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11042-9